# SDR R61A2025031700140

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 20,738 hours, 14,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17005669005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FUSELAGE DENTED BETWEEN FRA 17 TO FRA 18 AND STR 20R TO 21R FROM BAGGAGE CART. INSTALLED FILLER AND DOUBLER IAW ETD2025-170-904037,ALSO REF VP-006377-2025 N/R # 7 FOR WORK ACCOMPLISHED.
